# SDR SWAA2013080818952

- Difficulty date: July 30, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 41,353 hours, 23,909 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support Fitting
- Part number: 149A771222
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL SUPPORT FITTING CRACKED AT BS 546, RBL 5.  R&R FITTING IAW SRM.
